# SDR VNAA202101261111

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 39,991 hours, 29,760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKING OFF RWY 4R IN DTW, THE CREW ABORTED BETWEEN 40-50KTS DUE TO AN UNSECURE FLIGHT DECK DOOR.
